# SDR SIMA20170628002

- Difficulty date: June 28, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 34,073 hours, 29,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FA REPORTED THE MAIN CABIN DOOR VERY HARD TO OPEN AND CLOSE.  INSPECTED AND LUBRICATED THE DOOR IAW 52-00-00,  OPS OK
